RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Papkov, Vladimir Sergeevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:53
Abstract pages:81
Doctor of chemical sciences
E-mail:

http://www.mathnet.ru/eng/person107777
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1991
1. A. M. Muzafarov, E. A. Rebrov, V. S. Papkov, “Three-dimensionally growing polyorganosiloxanes. Possibilities of molecular construction in highly functional systems”, Usp. Khim., 60:7 (1991),  1596–1612  mathnet; Russian Chem. Reviews, 60:7 (1991), 807–814  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019